Title:
|
Existence and stability results of nonlinear higher-order wave equation with a nonlinear source term and a delay term (English) |
Author:
|
Abdelli, Mama |
Author:
|
Beniani, Abderrahmane |
Author:
|
Mezouar, Nadia |
Author:
|
Chahtou, Ahmed |
Language:
|
English |
Journal:
|
Mathematica Bohemica |
ISSN:
|
0862-7959 (print) |
ISSN:
|
2464-7136 (online) |
Volume:
|
148 |
Issue:
|
1 |
Year:
|
2023 |
Pages:
|
11-34 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
We consider the initial-boundary value problem for a nonlinear higher-order nonlinear hyperbolic equation in a bounded domain. The existence of global weak solutions for this problem is established by using the potential well theory combined with Faedo-Galarkin method. We also established the asymptotic behavior of global solutions as $t\rightarrow \infty $ by applying the Lyapunov method. (English) |
Keyword:
|
nonlinear higher-order hyperbolic equation |
Keyword:
|
nonlinear source term |
Keyword:
|
global existence |
MSC:
|
35B40 |
MSC:
|
35L05 |
MSC:
|
35L75 |
idZBL:
|
Zbl 07655810 |
idMR:
|
MR4536307 |
DOI:
|
10.21136/MB.2022.0141-20 |
. |
Date available:
|
2023-02-03T11:19:24Z |
Last updated:
|
2023-09-13 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/151524 |
. |
Reference:
|
[1] Arnold, V. I.: Mathematical Methods of Classical Mechanics.Graduate Texts in Mathematics 60. Springer, New York (1978). Zbl 0386.70001, MR 0690288, 10.1007/978-1-4757-1693-1 |
Reference:
|
[2] Benaissa, A., Louhibi, N.: Global existence and energy decay of solutions to a nonlinear wave equation with a delay term.Georgian Math. J. 20 (2013), 1-24. Zbl 06152709, MR 3037074, 10.1515/gmj-2013-0006 |
Reference:
|
[3] Brenner, P., Wahl, W. von: Global classical solutions of nonlinear wave equations.Math. Z. 176 (1981), 87-121. Zbl 0457.35059, MR 0606174, 10.1007/BF01258907 |
Reference:
|
[4] Komornik, V.: Exact Controllability and Stabilization: The Multiplier Method.Research in Applied Mathematics 36. Wiley, Chichester (1994). Zbl 0937.93003, MR 1359765 |
Reference:
|
[5] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires.Etudes mathematiques. Dunod, Paris (1969), French. Zbl 0189.40603, MR 0259693 |
Reference:
|
[6] Liu, K.: Locally distributed control and damping for the conservative systems.SIAM J. Control Optim. 35 (1997), 1574-1590. Zbl 0891.93016, MR 1466917, 10.1137/S0363012995284928 |
Reference:
|
[7] Nakao, M.: Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term.J. Math. Soc. Japan 30 (1978), 375-394. Zbl 0386.35004, MR 0492914, 10.2969/jmsj/03030375 |
Reference:
|
[8] Nakao, M., Kuwahara, H.: Decay estimates for some semilinear wave equations with degenerate dissipative terms.Funkc. Ekvacioj, Ser. Int. 30 (1987), 135-145. Zbl 0632.35046, MR 0915268 |
Reference:
|
[9] Nicaise, S., Pignotti, C.: Stability and instability results of the wave equation with a delay term in the boundary or internal feedbacks.SIAM J. Control Optim. 45 (2006), 1561-1585. Zbl 1180.35095, MR 2272156, 10.1137/060648891 |
Reference:
|
[10] Payne, L. E., Sattinger, D. H.: Saddle points and instability of nonlinear hyperbolic equations.Isr. J. Math. 22 (1975), 273-303. Zbl 0317.35059, MR 0402291, 10.1007/BF02761595 |
Reference:
|
[11] Pecher, H.: Die Existenz regulärer Lösungen für Cauchy- und Anfangs-Randwertprobleme nichtlinear Wellengleichungen.Math. Z. 140 (1974), 263-279 German. Zbl 0287.35069, MR 0364891, 10.1007/BF01214167 |
Reference:
|
[12] Wang, B.: Nonlinear scattering theory for a class of wave equations in $H^s$.J. Math. Anal. Appl. 296 (2004), 74-96. Zbl 1060.35099, MR 2070494, 10.1016/j.jmaa.2004.03.050 |
Reference:
|
[13] Yanbing, Y., Ahmed, M. S., Lanlan, Q., Runzhang, X.: Global well-posedness of a class of fourth-order strongly damped nonlinear wave equation.Opusc. Math. 39 (2019), 297-313. Zbl 1437.35454, MR 3897819, 10.7494/opmath.2019.39.2.297 |
Reference:
|
[14] Ye, Y.: Existence and asymptotic behavior of global solutions for a class of nonlinear higher-order wave equation.J. Inequal. Appl. 2010 (2010), Article ID 394859, 14 pages. Zbl 1190.35161, MR 2600191, 10.1155/2010/394859 |
Reference:
|
[15] Zuazua, E.: Exponential decay for the semilinear wave equation with locally distributed damping.Commun. Partial Differ. Equations 15 (1990), 205-235. Zbl 0716.35010, MR 1032629, 10.1080/03605309908820684 |
. |